Alert archive / New York / Flash Flood Warnings in 2017

Flash Flood Warning 11, NWS Binghamton, NY

July 14, 2017Cortland County, Tompkins County, New York

NWS Binghamton, NY issued this flash flood warning at Jul 14, 2017, 4:55 PM EDT for Cortland County, Tompkins County, New York. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2017, 4:55 PM EDT (20:55 UTC)
Expired
Jul 14, 2017, 7:00 PM EDT
In force
2 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Cortland County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 39 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:00 PM EDTFLASH FLOODVirgil, NYMULTIPLE REPORTS OF FLOODING AND ROAD CLOSURES... INCLUDING ROUTE 392 IS IMPASSABLE. SWIFT WATER RESCUE FOR PEOPLE TRAPPED IN HOUSE ON COUNTY RD.
Jul 14, 6:00 PM EDTHEAVY RAIN 3.09Dryden, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

724 
WGUS51 KBGM 142055
FFWBGM
NYC023-109-142300-
/O.NEW.KBGM.FF.W.0011.170714T2055Z-170714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
455 PM EDT FRI JUL 14 2017

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  Southern Cortland County in central New York...
  Central Tompkins County in central New York...

* Until 700 PM EDT
  
* At 454 PM EDT, Doppler radar indicated thunderstorms producing 
  very heavy rain across the warned area. Flooding of roadways and 
  basements is already underway.

* Some locations that will experience flooding include...
  Ithaca, Cortland, Cayuga Heights, Lansing, Virgil, Dryden, Solon,
  McGraw, Willet and Harford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4251 7660 4263 7594 4243 7589 4241 7619
      4241 7628 4240 7630 4237 7664

$$

MDP
2 follow-up statements
328 
WGUS71 KBGM 142133
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
533 PM EDT FRI JUL 14 2017

NYC023-109-142300-
/O.CON.KBGM.FF.W.0011.000000T0000Z-170714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cortland NY-Tompkins NY-
533 PM EDT FRI JUL 14 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHERN CORTLAND AND CENTRAL TOMPKINS COUNTIES...

At 527 PM EDT, Doppler radar indicated very heavy rain continuing 
across the warned area. 1 to 2 inches of rain has already occurred, 
and some spots perhaps greater than 2 inches. Flash flooding is 
already occurring, and several road closures are ongoing due to high 
water. The Virgil area is especially being impacted.

Some locations that will experience continued flooding include...
Ithaca, Cortland, Cayuga Heights, Lansing, Virgil, Dryden, Solon,
McGraw, Willet and Harford.

Virgil Creek, Barry Run, Fall Creek, Gridley Creek, and Gulf Creek 
are all especially vulnerable to flash flooding from this rain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4251 7660 4263 7594 4243 7589 4241 7619
      4241 7628 4240 7630 4237 7664

$$

MDP
449 
WGUS71 KBGM 142233
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
633 PM EDT FRI JUL 14 2017

NYC109-142235-
/O.CAN.KBGM.FF.W.0011.000000T0000Z-170714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tompkins NY-
633 PM EDT FRI JUL 14 2017

...THE FLASH FLOOD WARNING FOR CENTRAL TOMPKINS COUNTY IS
CANCELLED...

Heavy rain has moved on, and flood waters will continue to recede. 
Please continue to heed any remaining road closures.

LAT...LON 4263 7594 4243 7589 4241 7619 4241 7624
      4257 7625

$$

NYC023-142300-
/O.CON.KBGM.FF.W.0011.000000T0000Z-170714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cortland NY-
633 PM EDT FRI JUL 14 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHERN CORTLAND COUNTY...

At 625 PM EDT, Doppler radar indicated that the heaviest rain has 
moved on, though a few showers continue. However, 1 to 3 inches of 
rain occurred over the warned area in a short period of time, and 
flash flooding is ongoing.

Some locations that will experience flooding include...
Virgil, Solon, McGraw, Willet, Harford, Marathon, Lapeer, South
Cortland, East Freetown and Hunts Corners.

Virgil Creek, Gridley Creek, Barry Run, and East Branch Owego Creek 
are have been especially impacted by this heavy rain with potential 
flash flooding. Highway 392 has been experiencing problems as well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4263 7594 4243 7589 4241 7619 4241 7624
      4257 7625

$$

MDP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:33 PM EDT, 22 minutes earlier.

Area forecast discussion, Jul 14, 4:33 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
433 PM EDT Fri Jul 14 2017

.SYNOPSIS...
A frontal system will finally exit our region tonight. Before
the storm system departs, another round of showers and thunderstorms,
some with very heavy rain and strong winds will affect the area
into this evening. Most of the remainder of the weekend will be
drier with the chance of showers and thunderstorms returning by
late Sunday.
&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
345 PM...The main upper level shortwave associated with the
system that's been affecting our area is finally pushing east
toward the area with associated surface low over the lake
plain. The trailing cold front extends S/W toward across Lake
Erie. Line of showers/storms currently across the Lake Plain and
pushing S/E with time. ML CAPEs in this region are around 1000+
j/kg with deep layer shear near 40 knots. Also seeing PWATs
near 1.5 inches. The good news in terms of hydro is that PWATs
are trending down as drier air advects in aloft. Also, the line
is fairly progressive and as the line clears counties, Flash
Flood threat will be ending. That said, given antecedent
conditions heavy rain will continue to result in Flash Flood
threat along and ahead of the line. In terms of severe, drier
air aloft with better dynamics/shear and DCAPES reaching around
1000 j/kg is helping to bring a bit better of a severe weather
threat compared to the past couple days. Damaging winds remain
the biggest threat.

Heading through the late afternoon into early this evening,
expect line of storms to continue pushing S/E with
time...reaching the central southern tier between 5 and 6 pm and
NE PA early this evening. The severe weather and flash flood
threat will continue with the greatest threat for both setting
up over central NY since this is where it's more unstable and
also due to this area having received much more rainfall
recently. That said, flash flooding and severe weather will
still be possible in NE PA this evening and of particular
concern will be urban areas around Scranton that received heavy
rainfall last night into early this morning. Heavier
showers/storms will finally clear the forecast area by the late
evening into the early overnight as the cold front pushes south
and east.

Saturday...cold front will be east of us but lingering upper
trough will result in considerable cloudiness with a few
scattered showers possible...especially east of I-81. Highs will
be in the 70s to near 80 but with much lower levels of humidity.

Skies finally clear late Saturday afternoon into the evening
with a quiet, cool night on tap for Saturday night between
systems. However valley fog may become an issue due to the
clearing skies, light winds, and recent rainfall. Lows will be
around 60.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
400 PM update...

Weak ridging and quiet weather will be in place Sunday morning, but
this dry pattern will be short-lived as the next upper wave and
associated surface front drop in from the NE and into the
eastern Great Lakes Sunday afternoon with showers and
thunderstorms expected. This wave will move slowly eastward
across NY and PA during the day Monday and be capable of
producing strong thunderstorms with gusty winds, hail and heavy
rain. Convective parameters will become more favorable Monday
afternoon as temperatures warm into the lower 80s with dew
points in the mid to upper 60s. Deep layer moisture will not be
as high as the end of this week...PWATs around 1-1.5" as opposed
to 1.5 - 2.0 inches.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
400 PM update...In the large scale, the overall troughy and
unsettled pattern will continue over the northeast. That said,
models begin to diverge on details during this period. In any
event, expect that Monday's system will continue to bring at
least the chance of showers and storms into Tuesday before there
may be a break Wednesday. However the next system looks to
arrive by the Thursday into Friday time frame. Thus, no real
stretch of dry weather is foreseen. Temperatures will be around
average for this time of year.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Additional showers  and thunderstorms will affect the TAF sites this afternoon
into this evening and will generally bring visbys at least down
to IFR. In terms of timing, expect line of storms to affect
KSYR/KRME by mid afternoon and shortly thereafter for KITH/KELM.
KBGM/KAVP will likely not be affected until the late afternoon
- early evening time frame (after 20z) but will continue to see
some MVFR restrictions before then. In addition to heavy
rainfall, storms could affect TAF sites with locally strong
winds.

Showers/storms come to an end this evening but expect cig
restrictions overnight into Saturday morning. KRME/KITH/KBGM
will likely see IFR while remaining sites see low end MVFR.
These restrictions should lift by the end of the TAF period.

Outlook...

Saturday PM to Sunday morning...Mainly VFR though early morning
fog/visby restrictions will be possible at KELM early Sunday

Sunday afternoon and night...Chance of showers/storms with
associated restrictions.

Monday-Wednesday...some restrictions with showers and
thunderstorms.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 11 PM EDT this evening for PAZ038>040-
     043-044-047-048-072.
NY...Flash Flood Watch until 11 PM EDT this evening for NYZ062.
     Flash Flood Watch until 8 PM EDT this evening for NYZ009-024-
     025-036-037-044>046-055>057.

&&

SYNOPSIS...PCF
NEAR TERM...PCF
SHORT TERM...PCF
LONG TERM...PCF
AVIATION...PCF
Hazardous weather outlook, Jul 14, 4:39 PM EDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
439 PM EDT Fri Jul 14 2017

NYZ009-024-025-036-037-044>046-055>057-152045-
Northern Oneida-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-
439 PM EDT Fri Jul 14 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, there is the chance that some
of the thunderstorms expected this afternoon could become strong to
severe with damaging winds being the main threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NYZ015>018-022-023-152045-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-
439 PM EDT Fri Jul 14 2017

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

NYZ062-PAZ038>040-043-044-047-048-072-152045-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
439 PM EDT Fri Jul 14 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few thunderstorms today may produce strong winds and very heavy
downpours, possibly causing localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 14, 3:12 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
312 PM EDT FRI JUL 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     LEE CENTER              43.30N  75.52W
07/14/2017                   ONEIDA             NY   911 CALL CENTER

            TREE DOWN BLOCKING THE ROAD

&&

CJP
Local storm report, Jul 14, 3:21 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
321 PM EDT FRI JUL 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     FLOYD                   43.22N  75.35W
07/14/2017                   ONEIDA             NY   911 CALL CENTER

            TREE DOWN IN ROADWAY

&&

CJP
Special weather statement, Jul 14, 3:33 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
333 PM EDT FRI JUL 14 2017

NYZ022>024-142000-
Steuben NY-Chemung NY-Schuyler NY-
333 PM EDT FRI JUL 14 2017

...STRONG THUNDERSTORM WILL AFFECT...SCHUYLER...NORTHWESTERN CHEMUNG
AND EAST CENTRAL STEUBEN COUNTIES UNTIL 400 PM EDT...

At 333 PM EDT, Doppler radar was tracking a strong thunderstorm over
Monterey, or 10 miles north of Corning, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Reading Center around 345 PM EDT.
  Watkins Glen and Millport around 350 PM EDT.
  Catharine and Montour Falls around 355 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4243 7720 4246 7669 4244 7669 4217 7678
      4217 7733
TIME...MOT...LOC 1933Z 260DEG 33KT 4231 7707

DJN
Special weather statement, Jul 14, 3:43 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Binghamton NY
343 PM EDT FRI JUL 14 2017

NYZ017-018-023-025-036-044-045-142015-
Onondaga NY-Chenango NY-Cortland NY-Southern Cayuga NY-Madison NY-
Schuyler NY-Tompkins NY-
343 PM EDT FRI JUL 14 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...EASTERN SCHUYLER...
SOUTHWESTERN MADISON...SOUTHEASTERN CAYUGA...CORTLAND...SOUTHEASTERN
ONONDAGA...TOMPKINS AND NORTHWESTERN CHENANGO COUNTIES UNTIL 415 PM
EDT...

At 343 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nelson to near Homer to Reynoldsville.
Movement was southeast at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Homer and Cazenovia around 350 PM EDT.
  Cortland and Morrisville around 355 PM EDT.
  Truxton around 400 PM EDT.
  Virgil and McGraw around 405 PM EDT.
  Hamilton and Alpine around 410 PM EDT.
  Newfield and Solon around 415 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4246 7689 4248 7689 4255 7673 4255 7659
      4259 7664 4294 7586 4293 7544 4291 7544
      4259 7599 4225 7673 4246 7670 4245 7695
TIME...MOT...LOC 1943Z 308DEG 18KT 4288 7579 4267 7621 4245 7678

DJN
Local storm report, Jul 14, 3:46 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
346 PM EDT FRI JUL 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            CAMDEN                  43.34N 75.75W
07/14/2017                   ONEIDA             NY   TRAINED SPOTTER

            WATER PONDING KNEE DEEP ON STREETS AND
            PARKING AREAS IN THE VILLAGE.

&&

JAB
Special weather statement, Jul 14, 4:05 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Binghamton NY
405 PM EDT FRI JUL 14 2017

NYZ022>025-036-044-045-055-056-142045-
Steuben NY-Chemung NY-Chenango NY-Cortland NY-Madison NY-Schuyler NY-
Tioga NY-Broome NY-Tompkins NY-
405 PM EDT FRI JUL 14 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
SCHUYLER...NORTHWESTERN BROOME...SOUTHERN MADISON...CHEMUNG...
CORTLAND...NORTHERN TIOGA...EAST CENTRAL STEUBEN...TOMPKINS AND
NORTHWESTERN CHENANGO COUNTIES UNTIL 445 PM EDT...

At 405 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Erieville to near Dryden to near Hornby.
Movement was east at 25 mph.

Half inch hail and strong wind gusts will be possible with these
storms.

Strong thunderstorms will be near...
  Nelson and Dryden around 410 PM EDT.
  Cortland and Virgil around 415 PM EDT.
  Pierceville around 420 PM EDT.
  Southport and Lebanon around 425 PM EDT.
  Elmira and Hamilton around 430 PM EDT.
  Marathon and Earlville around 435 PM EDT.
  Sherburne and Poolville around 440 PM EDT.
  Brookfield and Erin around 445 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4254 7636 4279 7598 4279 7590 4284 7590
      4293 7576 4289 7544 4286 7543 4286 7524
      4243 7588 4205 7677 4219 7718
TIME...MOT...LOC 2005Z 284DEG 24KT 4282 7579 4253 7629 4221 7702

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:15 PM EDTSpecial Weather StatementBGMCayuga45 min
Jul 14, 1:25 PM EDTSevere Thunderstorm WarningBGMOneida65 min
Jul 14, 2:02 PM EDTSpecial Weather StatementBGMCayuga, Seneca43 min
Jul 14, 2:09 PM EDTAreal Flood AdvisoryBGMOneida2 hr
Jul 14, 2:24 PM EDTSevere Thunderstorm WarningBGMOneida66 min
Jul 14, 2:56 PM EDTSpecial Weather StatementBGMMadison49 min
Jul 14, 3:28 PM EDTSevere Thunderstorm WarningBGMOneida32 min
Jul 14, 3:33 PM EDTSpecial Weather StatementBGMSchuyler27 min
Jul 14, 3:38 PM EDTAreal Flood AdvisoryBGMOneida112 min
Jul 14, 3:43 PM EDTSpecial Weather StatementBGMCortland, Madison, Tompkins32 min
Jul 14, 4:05 PM EDTSpecial Weather StatementBGMChemung, Cortland, Madison, Tompkins40 min
Jul 14, 4:15 PM EDTAreal Flood AdvisoryBGMOneida60 min
Jul 14, 4:29 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins46 min
Jul 14, 4:42 PM EDTAreal Flood AdvisoryBGMCortland, Tompkins2 hr
Jul 14, 4:54 PM EDTAreal Flood AdvisoryBGMOneida2 hr
Jul 14, 4:55 PM EDTAreal Flood WarningBGMCayuga3 hr
Jul 14, 5:04 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga41 min
Jul 14, 5:17 PM EDTFlash Flood WarningBGMBroome, Tioga118 min
Jul 14, 5:45 PM EDTFlash Flood WarningBGMChenango, Cortland2 hr
Jul 14, 5:46 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
Jul 14, 6:10 PM EDTAreal Flood AdvisoryBGMChenango2 hr
Jul 14, 6:24 PM EDTSpecial Weather StatementBGMChenango36 min
Jul 14, 6:41 PM EDTSpecial Weather StatementBGMDelaware34 min
Jul 14, 6:54 PM EDTFlash Flood WarningBGMBroome81 min
Jul 14, 7:01 PM EDTAreal Flood WarningBGMCortland119 min
Jul 14, 7:49 PM EDTAreal Flood AdvisoryBGMDelaware116 min

Nearby

Flash Flood Warnings in New York, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.